# SDR CA131018008

- Difficulty date: October 18, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A321-211
- Aircraft time: 40,663 hours
- Engine: Cfmint CFM565B3P
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Valve
- Part number: 3296953
- Condition: Leaking
- Location: Engine Fuel
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER PUSH BACK FROM THE GATE, AN ATTENDANT NOTICED A STEADY STREAM OF FUEL LEAKING FROM THE NR 1 ENGINE AND NOTIFIED THE CAPTAIN.  THE ENGINE WAS SHUTDOWN. MAINTENANCE WAS ADVISED AND THE ACFT WAS TOWED BACK INTO THE GATE FOR INSPECTION.  TRANSIENT BLEED VALVE REPLCED IAW AMM 75-26-10-PB401 AND OPS CHECK SERVICE BUT ENGINE STILL LEAKING 75+ DROPS/MIN.  FOUND NR 1 ENGINE HPTCC VALVE LEAKING. HPTCC REPLACED IAW AMM 75-21-10, PB401 CONF 06.  LEAK CHECK SERV.  CS FOR FAN COWL
